MathSciNet Relay Station
MathSciNet bibliographic data
MR1829182 (2002b:93105) 93D05 (49N10 93-02 93C40)
Mayne, D. Q.; Rawlings, J. B.; Rao, C. V.; Scokaert, P. O. M. Constrained model predictive control: stability and optimality. Automatica J. IFAC 36 (2000), no. 6, 789–814.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement